# SDR REXA2013083101836

- Difficulty date: August 31, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT LOWER HINGE ARM IS GOUGED ON AFT SIDE.  REPAIRED FWD CARGO DOOR AFT LOWER HINGE ARM IAW REO 690-52-35-100. REF MM409 282499.
